I!￣ve started taking Atroiza in March,I always have this burning sensation in my feet every morning. Is this going to pass
I am sorry but we are based in the UK and I don!￣t have knowledge of individual doctors in India.
Beware the man who wants a position in your life wherein he can sabotage your livelihood, income, or projects. You!￣ll know the signs. Don!￣t give him trust.
!°Oh good grief Brad, I?ve just sent my 13-year-old grandson Hardcore Zen for Xmas. Thanks for your efforts.!±
Hi,I was on chemo while I get tested my cd4 was 16 at that time,I started to take Atroiza,now it goes faster than it was
Hi, i am currently taking Atripla since 2012 and they still make me sleep like a dead person and when i tell my doctor that this Atripla is too strong for me he doesnt want to bealive me as one day i did took my wife!￣s medication (Atroiza) and i was like a normal person. meaning i didnt sleep like a dead person during the night and even when i woke up i was not feeling tired but when i take my medicine (Atripla) each and everyday i woke up i feel tired. Please advise me as my doctor doesnt want to bealive me as even my wife was taking Atripla and she was experiencing the same problem i have until her doctor change her to Atroiza and now she feel good. Please advise me as i am confused now.
early favorite si colombia sa mga youtube at okey din exposure nia. ang prediction nga sa mga youtube si colombia ang mananalo at tama nga.
My aunt is deathly afraid of butterflies.
I am sorry to hear about your diagnosis but i!￣m glad to hear that you are feeling well.